Jump to content



Photo

Cymbalta Withdrawal. Lethargy, Apathy And Employment


  • Please log in to reply
7 replies to this topic

#1 cbochner

cbochner

    Newbie

  • Members
  • Pip
  • 2 posts

Posted 16 November 2015 - 03:10 PM

Hi,

I'm in the midst of doing Cymbalta tapering. I'm using the 3 pellets per 3-5 days, as best I can handle and I'm down to roughly 30 mg. All brand name.

I'm having crazy moodiness and above all this crazy "I don't want to". I'm actually an overachiever but now, totally blah blah...

It's ironic because I know I love work and getting out of bed is important but I seem to have become so lethargic with so much apathy, I don't care if I lose my job, etc...

It's very uncomfortable to me and scary. I'm not on the mood for anything including fun, enjoyment or even eating.

Can anyone identify and help me with solutions, please. I feel my life slipping away and possibly my income.

My psychoanalyst tells me to expect this but it doesn't seem to help me put in ne foot in front of the other to fight this.

I have a house, children, and lots to lose if I stay out of society but it seems like I don't care anymore but I really do...

Any identifiers, please.

Thanks.

Taking:
Cymbalta 33 mg
Seroquel 125 mg
Klonopin 1.5 mg night, 1 mg day
Viibryd 20 mg
Diovan 160 mg
Norvasc 160 mg
Inspra (eplerenone) 50 mg

#2 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 10,304 posts
  • LocationMissouri

Posted 16 November 2015 - 05:27 PM

Welcome CB

 

Unluckily this is common. If it is critical for you I would recommend that stay at your current dosage for a week or two until things improve and then go back to tapering but at a slightly slower rate. Adding 500 mg of vitamin C may give you some added energy too, BUT realize that with nearly all of us, the more active we were the greater the mood swings and physical symptoms.


#3 CatMom

CatMom

    Newbie

  • Members
  • Pip
  • 6 posts

Posted 13 January 2016 - 08:17 PM

My husband said to me today, "I'll bet people lose their jobs because of Cymbalta withdrawal". :( I hope the OP is feeling better by now.


#4 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 10,304 posts
  • LocationMissouri

Posted 13 January 2016 - 09:35 PM

Unluckily many do.


#5 cbochner

cbochner

    Newbie

  • Members
  • Pip
  • 2 posts

Posted 27 October 2016 - 06:20 PM

Update:

Now at 27mg Cymbalta tapering 10% from 30mg
10mg Viibryd tapered from 20mg
125 Seroquel tapered from 200mg
2.5 Klonopin, 1.5 night, 1 evening, same

Having horrible withdrawal and wondering if anyone has some ideas...

I'm using Hardy Daily Essentials and Hardy Balanced Amino Acids as per my Psychiatrist, MD ND.

Anyone used Wallace Fischer device?

Also, maybe I'm having rebound depression/anxiety?

Please help, I'm going kookoo

#6 emoothart

emoothart

    Advanced Member

  • Site Supporter
  • 41 posts

Posted 27 October 2016 - 10:46 PM

I'm so sorry CB.  I can totally relate - and it can be really tough to tell if mental symptoms are withdrawal or recurring illness.  I don't have any great ideas except to continue taking the taper slowly (pause it for a few days if you're feeling really really bad) and try to remember that the really bad days do pass.  Mine tend to come and go, and if I can just ride out the bad days, in a few days it isn't quite so awful.  Here's hoping you're finding some relief and able to keep putting one foot in front of the other!!

 

Emily


#7 gail

gail

    God-like

  • Site Supporter
  • 5,572 posts
  • LocationSherbrooke, PQ
  • why_joining:
    5 months on cymbalta, scary side effects, to get help and to return the favor if I can.

Posted 28 October 2016 - 06:55 AM

Hi CB,

I am not familiar with those products that you have mentioned.

Ever thought of switching the viibryd for another SSRI? Seems as though it is not working for you.

In case you don't know, Klonopin is to be taken at the same hours everyday day, if not there is a possibility of going in withdrawal over and over. Perhaps it is not working anymore and needs to be changed for another benzo?

Just my first thoughts here!

#8 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 10,304 posts
  • LocationMissouri

Posted 28 October 2016 - 08:30 AM

You have got some great advice. The 10% drop may have been two steep for you. Like Emily said, you need to stabilize at that dose until you feel better. And with dropping the other two meds at the same time you are asking for trouble. I would go back up on the Seroquel and vibryd. You can deal with them later. Just my thoughts. In any case hang in there and be kind to yourself.





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users